# SDR P2EA2001V0004

- Difficulty date: October 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND THE AFT CARGO COMPARTMENT STR 27R AT BS 727+16 KEEL BEAM CHORD WITH CRACK. FUSELAGE KELL BEAM SECTION REPAIRED AT STR 27R, BETWEEN BS 727+9.75 AND BS 727A+7.25 DUE TO CRACK IAW COOPESA E.O NR COO-3-53-585-01. DOCUMENTED ON FAA FORM 8110-3 APPROVED BY FAA DER.
